# SDR P5CA0300718

- Difficulty date: January 9, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65B913141
- Part serial: NONE
- Condition: Cracked
- Location: Nr 1pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AROUND INBOARD AND OUTBOARD FASTENER HOLES NR 1 PYLON REAR ENGINE MOUNT BULKHEAD BATHTUB FITTING. - I/B: (1) .75 INCH, (1) .125 INCH RADIALLY. O/B: (1) .75 INCH, (1) .5 INCH RADIALLY.  CRACKED BATHTUB FITTING REPLACED AS PER S/B 747-54-2113 R2.
